# SDR SWIA2021072259676

- Difficulty date: April 16, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1144-1162 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 7R HAS WEAR /GOUGE BETWEEN FS 1144.00 - 1162.00 IN AFT EQUIPMENT BAY     (C-CHECK RO 7/20/2021)    REPAIRED STGR 7R HAS WEAR /GOUGE BETWEEN FS 1144.00 - 1162.00 IN AFT EQUIPMENT BAY REF CRJ-700 SRM 53-00-03-201-004-A01.OP'S TEST & LEAK CHECK A/C DISTRIBUTION SYSTEM GOOD. COMPLIED WITH 51-900-1002-SKY.
